# SDR FDEA201206192263

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,474 hours, 18,336 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 642500051
- Part serial: 2528
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

LOST GREEN SYS HYD FLUID BELOW RED DOT.  ECAM  WARN GREEN HYD LEVEL LOW PRESSURE AT THAT TIME WAS 950 PSI GREEN PUMPS TURNED OFF AT 940Z, ENGINE SHUTDOWN AT 1030Z. GEAR MANUALLY LOWERED.  R&R GREEN SYS HYD TRANSMITTER, ASSOCIATED FILTERS CHANGED, AND POPPETS CHECKED.  SERVICED GREEN HYD SYS, RESET PROCEDURE C/W FOR MANUAL GEAR EXT, OPS AND LEAK TEST GOOD.RAN ENGINES IAW JRH CHAPTER 5. OK FOR SERVICE.
